MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190766
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support that a 2008t machine¿s blood pump rotor cut through the blood tubing during a patient¿s hemodialysis (hd) treatment which resulted in blood loss.Additional details were provided upon follow-up with the biomed and a patient care technician (pct) familiar with the event.The machine began alarming with an air detector message approximately two hours into the hd treatment.There were no unusual noises coming from the blood pump.Upon inspection of the setup, it was noted that blood was leaking from the tubing within the blood pump.It was alleged that a tubing guide on the blood pump rotor came loose and damaged the tubing.When the bloodline was removed from the blood pump rotor, a visible slit was observed on the blood pump tubing segment.The bloodline was inspected for damage prior to treatment initiation, and there were no apparent defects noted at that time.Once the pct noticed the leak, the dialysis treatment was stopped.The patient¿s blood was not returned.Estimated blood loss (ebl) due to the event was 250 ml.The machine was removed from service for evaluation.The patient was able to complete their treatment after being re-setup with new supplies on a different machine.There was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The biomed fixed the machine by replacing the blood pump rotor.The machine was then returned to service.No sample was available to be returned for evaluation; the damaged blood pump rotor was discarded.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).However, the complaint investigation found objective evidence indicating a product problem, and thus the complaint was confirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the reported event has been confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23717361
Report Number0008030665-2025-02925
Device Sequence Number18749608
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.; FRESENIUS OPTIFLUX DIALYZER.; FRESENIUS OPTIFLUX DIALYZER.
Patient Age77 YR
Patient SexFemale
Patient Weight74 KG